Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Errata, Volume 1


Journal: Proc. Amer. Math. Soc. 1 (1950), 826
Original Article: Proc. Amer. Math. Soc. 1 (1950), 35-43.
Original Article: Proc. Amer. Math. Soc. 1 (1950), 470-480.
Original Article: Proc. Amer. Math. Soc. 1 (1950), 592-594.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-50-99957-6
Article copyright: © Copyright 1950 American Mathematical Society